Trivariate support of flat-volatility forward Libor rates

Share/Save/Bookmark

Jamshidian, Farshid (2010) Trivariate support of flat-volatility forward Libor rates. Mathematical Finance, 20 (2). pp. 229-258. ISSN 0960-1627

[img] PDF
Restricted to UT campus only
: Request a copy
277kB
Abstract:This paper investigates the multivariate support of forward Libor rates in the onefactor, constant volatilities Libor market model. The comparatively simple bivariate case was solved in Jamshidian (2008) in connection to the recent finding by Davis and Mataix-Pastor (2007) of positive probability of negative Libor rates in the swap market model. The approach here builds on Jamshidian (2008) but becomes really effective only in the trivariate case, and there particularly for a special “flat-volatility” case, leading to an analytic solution. The main idea is a certain recursion in the Libor market model bymeans of which the calculation of the support is reduced to a calculus of variation problem (with bounds on the slope).
Item Type:Article
Copyright:© 2010 Wiley
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:http://purl.utwente.nl/publications/81466
Official URL:http://dx.doi.org/10.1111/j.1467-9965.2010.00396.x
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page